Variable Order General Fractional Integral Inequalities
Here are introduced abstract left and right Riemann-Liouville generalized fractional Bochner integral operators of variable order acting over Banach space valued functions. Also are introduced abstract weighted Caputo type left and right fractional derivatives of variable order.
Studies in Systems, Decision and Control
Anastassiou, G. (2021). Variable Order General Fractional Integral Inequalities. Studies in Systems, Decision and Control, 362, 1-14. https://doi.org/10.1007/978-3-030-71481-9_1